# SDR YENA2021100700663

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 60,653 hours, 21,651 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Condition: Reads Low
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLT # 394, DEN-BOS. LEFT SIDE ALT BRAKE ONLY SHOWS 1000 PSI ; RIGHT BRAKE PEDAL BOTH SIDES HAS NO FEEL AND WHEN DEPRESSED ONLY INDICATES 100PSI ON TRIPLE INDICATOR (ALTINATE SYS), REF ABOVE ITEM. SVCD ALTERNATE BRAKE RESERVOIR PER AMM 12-12-32 & BOTH BRAKE PEDALS HAVE POSITIVE FEEL. TRIPLE INDICATOR READING NORMAL RANGE & ITEM OK FOR SVC. R+R LEFT YELLOW PRESS TRANSDUCER 63GG PER AMM 32-44-18 NO HELP LEAK CK GOOD CONTINUE T/S (ITEM RESOLVED ON L/P 3187735-1).
